# SDR AALA2019021539013

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 78,759 hours, 28,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO COMPARTMENT RIGHT SIDE TRANSITION PANEL BETWEEN BS 1310 AND 1380.  REPLACED THE TRANSITION PANEL IAW SRM 51-40-02.
